Jump to content

Photo

Month 2 On Accutane


3 replies to this topic

#1 IRampage

IRampage

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 01-December 12

Posted 04 December 2012 - 12:18 PM

I'm sick of this drug now! I'm not seeing any results, I'm still breaking out and I have side effects like mad.
Iv stopped going out of my house, Iv not left my house in about 1 month and a half.
My lips sting and are so dry, I have back ache but the main side effects are psychological, I'm fed up and thinking on ending my accutane course early.

#2 CrimeinPartner

CrimeinPartner

    Member

  • Members
  • Posts & Likes
    Posts: 101
    Likes: 29
About Me
  • Gender:Male
  • Location:Virginia
  • Interests:Acne, i don't like
  • Joined: 12-November 12

Posted 04 December 2012 - 03:07 PM

Don't quit Accutane before the course ends. You're only on month 2, i'm positive you will start seeing results by month 3 and 4.
I know Accutane is tough, but just hang in there, you'll get through it:)
Bang Bang

#3 sallysa

sallysa

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 1
About Me
  • Gender:Female
  • Joined: 26-April 11

Achievements

     

Posted 05 December 2012 - 09:34 PM

I think that's a personal decision you have to make. I'm afraid if you quit and you still have your acne you'll wish you would have completed your course. That would be frustrating. And then if you decide to try it again, you'll have to start all over again and we all know it's quite the process. 4-5 months goes really quickly. I know it seems like forever right now, but 6 months from now will be here in no time and you'll be done! And know for sure whether it worked for you.

But. If it's making you depressed and you're really down, you might want to consider stopping. Is your acne worse than when you started? Why have you stopped going out of the house? Have you tried taking a pain reliever for your aches? And switching to try different lip products?

#4 g33tar

g33tar

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 14
About Me
  • Joined: 12-March 12

Posted 06 December 2012 - 04:27 AM

if youve tried addressing all the physical side effects (dry lips etc.) and are ultimately still feeling bad, you should consult your derm or gp. depression is a side effect, a serious one, and you dont want it getting out of hand. so whilst hanging in there and riding it out is always an option, ultimately its up to you. if you dont feel right and dont want to continue on the course, get off it.

Edited by g33tar, 06 December 2012 - 04:27 AM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users